Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Woke up with unexplained swollen bottom lip. I am on Biaxin

hi,I am a 35 years old and I woke up this morning with my bottom lip swollen on the right side. I dont see any bite, I didnt eat anything different. Any idea why this would happen. I am on Biaxin for a sinus infection for 10 days I have two days left... thank you for the help.
Asked On : Sun, 31 Jul 2011
Answers:  1 Views:  579
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
This drug can cause angioedema which is swelling of the lips, face and sometimes throat which can cause trouble breathing. It can also cause itching. If the lip is not painful, you may try taking an antihistamine over the counter to see if it reduces. If not it may need a few days time to come down for which you may need to consult your Doctor. Eat plenty of fresh fruits and vegetables. Drink plenty of water. Ask your Doctor if you are allergic to this drug to prevent adverse reaction if you ever need IV Clarithromycin or it's family of drugs and it can be fatal. Prevention is best.
Answered: Sun, 31 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor